Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Simply connected manifolds with no conjugate points which are flat outside a compact set

Author: Christopher B. Croke
Journal: Proc. Amer. Math. Soc. 111 (1991), 297-298
MSC: Primary 53C20
MathSciNet review: 1039254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we improve a previous result to show that euclidean $ n$-space $ (n \geq 3)$ is the only simply connected manifold without conjugate points which is flat outside a compact set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20

Additional Information

PII: S 0002-9939(1991)1039254-4
Article copyright: © Copyright 1991 American Mathematical Society